# SDR AT9900906

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 474
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND LIGHTNING STRIKE AT LEFT WINDOW 14 BS 474.  AFTER BLEND OUT FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED DOUBLER AND WINDOW ASSEMBLY AT BS 474 IAW EO 99-1398, DC9 SRM 53-05 FIG 111, AND MM 56-20.
